# SDR ASAA2018121197309

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 40,584 hours, 12,342 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200174C40
- Condition: Discharged
- Location: Master
- Part time: 10,437 hours, 3,602 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT VOLTAGE LOW. GROUNDED - YES. REMOVED AND REPLACED MAIN AND AUXILIARY BATTERY REF B737-800 AMM 24-31-11/401. 4 C/B'S OPENED, TAGGED, AND RESET. OPERATIONAL CHECK SATISFACTORY. ETOPS GROUND VERIFICATION SUCCESSFUL.
